MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2452-0007
Medical Device Problem Codes Leak/Splash (1354); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was bulging the following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached.Contrast attached to lower y site (of ns access line) near patient's hand.Pump channel alarmed during ct scan, and then rubberized part of tubing audibly "popped", spraying ns into the air.Once scan was complete, it was noted that there was leakage all over the floor.Patient was assessed first and was deemed stable.It was noted that the source of the leak was the tubing inside the pump channel.The floor was sticky despite the access being ns, and the ct techs stated that the contrast is sticky.The contrast likely was partially pumped back up into the iv pump.According to the tech, there was no negative impact to the scanned image.
 
Additional Manufacturer Narrative
It was reported by customer that rubberized part of tubing audibly "popped", spraying ns into the air.Four photos were submitted from the customer for quality evaluation.Review of the photos submitted by the customer indicate that the photos do not match the material number reported.Additionally, the photos were compared to the engineering assembly drawings of the reported product, and the photos did not match the assembly drawings.The customer complaint of bulge/balloon in the silicone pumping segment could not be confirmed.A root cause analysis was not performed because the failure could not be confirmed with the information and photos provided.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19785249
Report Number9616066-2024-00998
Device Sequence Number8278636
Product Code FPA
UDI-Device Identifier10885403219870
UDI-Public(01)10885403219870
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2452-0007
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown